# SDR SWAA115920

- Difficulty date: August 15, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 40,135 hours, 23,248 cycles
- System (JASC): 2565 · Escape Slide
- Part: Attach Fitting
- Part number: 6557463
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR ATTACH FITTING CORRODED AT BS 342, WL 208, LBL 55.  REMOVED AND REPLACED FITTING IAW SOPM.
